# SDR DHL2001365536

- Difficulty date: November 23, 2001
- Submitted: December 16, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FR 28R OUTER FLANGE BETWEEN 2 VERT FASTENERS BETWEEN STR 14-15 RT DURING NDT INSP. REMOVED FASTENERS PER SRM 51-30-30. REMOVED LONGERON PER SRM 57-30-30. INSTALLED NEW LONGERON PER SRM 57-30-30.
